# SDR SWAA2022012640188

- Difficulty date: June 19, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 54,271 hours, 31,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551FB HAS AREA OF DELAMINATION (MARKED) / REPAIRED AREA OF DELAMINATION ON LEFT WING PANEL 551FB IAW SRM 57-51-01-2R-1 AND IAW SRM 51-70-05-2R-2.
